# SDR HALA2009110900517

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 12,399 hours, 30,249 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 10700074
- Part serial: AA00980
- Condition: Malfunctioned
- Location: Supply Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING START LEVEL 2 LT TEMP HI ON.  REMOVED AND REPLACED (L) SUPPLY TEMP SENSOR IAW AMM 36-13-07.  OPS AND LEAK CHECK OK.
